# SDR JJBA20210817039

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Damaged
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BEHIND WINDSHIELD CENTER POST AT THE INNER UPPER WEB STRUCTURE HAS SCRATCH MARKS AND CRANKED AT NUT-PLATE HOLE (MARKED)
INSTALLED EWIS PROTECTION AREA IAW EMB145 SWPM 20-21-00, CUT OUT DAMAGE, FABRICATED 2EA DOUBLER FROM 2024T3 .080", APPLIED ALODINE, PRIMER, AND TOP COAT IAW EMB145 CPM 51-21-04, 51-21-05, 51-21-06. INSTALLED 2EA DOUBLER REPAIR AT COCKPIT WINDSHIELD CENTER POST IAW ETD 2021-145-025064 REV A. REMOVED EWIS PROTECTION IAW EMB145 SWPM 20-21-00
